BibTeX record journals/jcphy/GolbabaiN16

download as .bib file

@article{DBLP:journals/jcphy/GolbabaiN16,
  author    = {Ahmad Golbabai and
               Ahmad Nikpour},
  title     = {Computing a numerical solution of two dimensional non-linear Schr{\"{o}}dinger
               equation on complexly shaped domains by {RBF} based differential quadrature
               method},
  journal   = {J. Comput. Phys.},
  volume    = {322},
  pages     = {586--602},
  year      = {2016},
  url       = {https://doi.org/10.1016/j.jcp.2016.07.003},
  doi       = {10.1016/j.jcp.2016.07.003},
  timestamp = {Wed, 19 Feb 2020 18:09:09 +0100},
  biburl    = {https://dblp.org/rec/journals/jcphy/GolbabaiN16.bib},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of  Schloss Dagstuhl - Leibniz Center for Informatics